# SDR AALA202503078526

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 95,036 hours, 11,782 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4F-L LAVATORY DOOR IS VERY HARD TO OPEN/CLOSE. MAINTENANCE ADJUSTED HINGE IAW AMM 52-50-00, OPS CHECK GOOD, OK FOR SERVICE.
